# SDR 2DYA20110810001

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N884DA
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 68,034 hours, 23,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Part serial: 1051
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF R-1 DOOR SLIDE, UNABLE TO MANUALLY INFLATE SLIDE BECAUSE MANUAL INFLATION HANDLE WAS DISCONNECED FROM INFLATION CABLE.  CONNECTED MANUAL INFLATION HANDLE TO INFLATION CABLE AND REINSTALLED SLIDE IAW AMM 25-62-00.
